MathSciNet Relay Station
MathSciNet bibliographic data
MR1047399 (91k:54072) 54H25
Brown, Morton Fixed points for orientation preserving homeomorphisms of the plane which interchange two points. Pacific J. Math. 143 (1990), no. 1, 37–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement